A geometric approach to Conn's linearization theorem

Marius Crainic, Rui Loja Fernandes

Research output: Contribution to journalArticlepeer-review


We give a soft geometric proof of the classical result due to Conn stating that a Poisson structure is linearizable around a singular point (zero) at which the isotropy Lie algebra is compact and semisimple.

Original languageEnglish (US)
Pages (from-to)1121-1139
Number of pages19
JournalAnnals of Mathematics
Issue number2
StatePublished - Mar 2011
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'A geometric approach to Conn's linearization theorem'. Together they form a unique fingerprint.

Cite this